English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Polyhomogheneous expansions close to null and spatial infinity

Valiente-Kroon, J. A. (2002). Polyhomogheneous expansions close to null and spatial infinity. In J. Frauendiener, & H. Friedrich (Eds.), The conformal structure of space time: geometry, analysis, numerics (pp. 135-159). Berlin u.a.: Springer.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-5553-C Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-5554-A
Genre: Book Chapter

Files

show Files
hide Files
:
3048.pdf (Preprint), 288KB
Name:
3048.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-

Locators

show

Creators

show
hide
 Creators:
Valiente-Kroon, Juan Antonio1, Author
Affiliations:
1Geometric Analysis and Gravitation, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, ou_24012              

Content

show
hide
Free keywords: -
 Abstract: A study of the linearised gravitational field (spin 2 zero-rest-mass field) on a Minkowski background close to spatial infinity is done. To this purpose, a certain representation of spatial infinity in which it is depicted as a cylinder is used. A first analysis shows that the solutions generically develop a particular type of logarithmic divergence at the sets where spatial infinity touches null infinity. A regularity condition on the initial data can be deduced from the analysis of some transport equations on the cylinder at spatial infinity. It is given in terms of the linearised version of the Cotton tensor and symmetrised higher order derivatives, and it ensures that the solutions of the transport equations extend analytically to the sets where spatial infinity touches null infinity. It is later shown that this regularity condition together with the requirement of some particular degree of tangential smoothness ensures logarithm-free expansions of the time development of the linearised gravitational field close to spatial and null infiniti

Details

show
hide
Language(s): eng - English
 Dates: 2002
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: eDoc: 3048
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: The conformal structure of space time : geometry, analysis, numerics
Source Genre: Book
 Creator(s):
Frauendiener, Jörg, Editor
Friedrich, Helmut1, Editor            
Affiliations:
1 Geometric Analysis and Gravitation, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, ou_24012            
Publ. Info: Berlin u.a. : Springer
Pages: - Volume / Issue: - Sequence Number: - Start / End Page: 135 - 159 Identifier: -

Source 2

show
hide
Title: Lecture notes in physics
Source Genre: Series
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 604 Sequence Number: - Start / End Page: - Identifier: -